MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 04V51-31
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed depressed alinity c total bilirubin results.On (b)(6) 2026, sid (b)(6) (2 day old, male) generated alinity c total bilirubin initial result of 0.4 mg/dl, and the result was released.The result was questioned by the provided.The same sample was repeated on a different alinity processing module 30 minutes later with results of 18.6, 18.6 mg/dl.The sample repeated again on the original alinity processing module of 18.7 mg/dl.A corrected report sent out to provider of 18.6 mg/dl.The customer does not have normal range for <7 days old.No impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and supported the complaint issue.A review of tracking and trending for the alinity c total bilirubin assay did not identify any trends related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 68520uq05.A review of the device history record did not identify any non-conformances, potential non-conformances, or deviations with lot 68520uq05 and the complaint issue.Historical performance of the alinity c total bilirubin reagent lot 68520uq05 was reviewed using field data from customers worldwide.The patient¿s data was analyzed and compared to an established control limit.The patient median result for lot 68520uq05 is within the established control limits; therefore, no unusual reagent lot performance was identified.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the alinity c total bilirubin reagent, lot number 68520uq05.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24369495
Report Number3002809144-2026-00044
Device Sequence Number9781775
Product Code CIG
UDI-Device Identifier00380740158422
UDI-Public(01)00380740158422(17)261031(10)68520UQ05
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04V51-31
Device Lot Number68520UQ05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient Age2 DA
Patient SexMale